Active Ingredients Per 1 tablespoon (TBSP) (15 ml): Dextromethorphan Hydrobromide 15 mg, Pseudoephedrine Hydrochloride 30 mg, Chlorpheniramine Maleate 2 mg
Inactive Ingredients: Carboxymethylcellulose Sodium, Citric Acid, Flavor, High Fructose Corn Syrup, Polyethylene Oxide, Polyoxyl 40 Stearate, Propylene Glycol, Purified Water, Red 40, Saccharin Sodium, Sodium Benzoate, Sodium Citrate.
Sodium Content: 60 mg per 30 mL dose.
Uses: Temporarily relieves cough/cold symptoms:
Directions: Use Tablespoon (TBSP) or dose cup.
Repeat every 6 hours, not to exceed 4 doses per day or use as directed by a doctor.
Professional Dosage :
*Physicians: Suggested doses for children under 6 years of age.
Repeat every 6 hours, no more than 4 doses in 24 hours, or as directed by doctor.
*Based on extrapolation from studies on the safety and efficacy of active ingredients conducted among older children and adults. Use caution in treating children under 2 years of age who were born prematurely.
: Do not exceed recommended dosage.
If nervousness, dizziness, or sleeplessness occur, discontinue use and ask a doctor. May cause drowsiness. May cause excitability especially in children.
Do not take unless directed by a doctor if you have:
Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional advice or contact a poison control center immediately. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
Alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Use caution when driving a motor vehicle or operating machinery. Do not use this product if you are on a sodium-restricted diet unless directed by a doctor.
Drug Interaction Precaution: Do not take this product without first asking a doctor if you take:
Dosing Duration: Do not use over 7 days. Ask a Doctor:
How Supplied: 4 FL OZ (118 ml) plastic bottles. A calibrated dose cup accompanies each bottle.